Next Article in Journal
Dynamic Influence Ranking Algorithm Based on Musicians’ Social and Personal Information Network
Next Article in Special Issue
Towards Optimal Supercomputer Energy Consumption Forecasting Method
Previous Article in Journal
A Reverse Non-Stationary Generalized B-Splines Subdivision Scheme
Previous Article in Special Issue
Nonlinear Compartment Models with Time-Dependent Parameters
Article

Chaos on Fuzzy Dynamical Systems

Institut Universitari de Matemàtica Pura i Aplicada, Universitat Politècnica de València, 46022 València, Spain
*
Author to whom correspondence should be addressed.
Academic Editor: Michal Fečkan
Mathematics 2021, 9(20), 2629; https://doi.org/10.3390/math9202629
Received: 5 September 2021 / Revised: 6 October 2021 / Accepted: 11 October 2021 / Published: 18 October 2021
(This article belongs to the Special Issue Dynamical Systems and Their Applications Methods)
Given a continuous map f:XX on a metric space, it induces the maps f¯:K(X)K(X), on the hyperspace of nonempty compact subspaces of X, and f^:F(X)F(X), on the space of normal fuzzy sets, consisting of the upper semicontinuous functions u:X[0,1] with compact support. Each of these spaces can be endowed with a respective metric. In this work, we studied the relationships among the dynamical systems (X,f), (K(X),f¯), and (F(X),f^). In particular, we considered several dynamical properties related to chaos: Devaney chaos, A-transitivity, Li–Yorke chaos, and distributional chaos, extending some results in work by Jardón, Sánchez and Sanchis (Mathematics 2020, 8, 1862) and work by Bernardes, Peris and Rodenas (Integr. Equ. Oper. Theory 2017, 88, 451–463). Especial attention is given to the dynamics of (continuous and linear) operators on metrizable topological vector spaces (linear dynamics). View Full-Text
Keywords: chaotic operators; hypercyclic operators; hyperspaces of compact sets; spaces of fuzzy sets; A -transitivity chaotic operators; hypercyclic operators; hyperspaces of compact sets; spaces of fuzzy sets; A -transitivity
MDPI and ACS Style

Martínez-Giménez, F.; Peris, A.; Rodenas, F. Chaos on Fuzzy Dynamical Systems. Mathematics 2021, 9, 2629. https://doi.org/10.3390/math9202629

AMA Style

Martínez-Giménez F, Peris A, Rodenas F. Chaos on Fuzzy Dynamical Systems. Mathematics. 2021; 9(20):2629. https://doi.org/10.3390/math9202629

Chicago/Turabian Style

Martínez-Giménez, Félix, Alfred Peris, and Francisco Rodenas. 2021. "Chaos on Fuzzy Dynamical Systems" Mathematics 9, no. 20: 2629. https://doi.org/10.3390/math9202629

Find Other Styles
Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Article Access Map by Country/Region

1
Back to TopTop